Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 574, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 25, 2007, 7:10 PM CDT for Bryan County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2007, 7:10 PM CDT (00:10 UTC)
- Expired
- Sep 25, 2007, 8:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Bryan County, OK
The radar
The Norman radar (KTLX), 179 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:12 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Sep 25, 3:12 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 312 PM CDT TUE SEP 25 2007 .DISCUSSION... COLD FRONT CONT TO PUSH S/SE ACROSS SOUTHERN OK THIS AFTN. THIS MOVEMENT SHOULD CONT OVERNIGHT ALTHOUGH AT A SLOWER PACE. LOW LEVEL FLOW RIDING UP OVER THE SFC BOUNDARY OVERNIGHT SHOULD LEAD TO SHWRS/TSTMS CONT ACROSS SOUTHERN HALF OF AREA. WILL KEEP SOME HIGHER POPS IN THESE AREAS. COLD FRONT WILL STALL AND GRADUALLY WASH OUT ACROSS N TX TOMORROW WITH SE SFC WINDS RETURNING ACROSS HIGH PLAINS INTO WESTERN OK/WESTERN NORTH TX. THIS COULD LEAD TO A FEW UPSLOPE/WAA SHWRS DEVELOPING TO OUR WEST WED AFTN AND THEN MOVING INTO WESTERN PARTS OF AREA WED EVENING. THIS COULD CONT TO AFFECT WESTERN SECTION THROUGH THU WITH AID OF MID LEVEL WAVE DEPICTED BY GFS. DRY CONDITIONS AND SLIGHTLY WARMER TEMPS EXPECTED LATE WEEK INTO THE WEEKEND BEFORE ANOTHER SFC COLD FRONT ENTERS THE PICTURE SAT NIGHT INTO SUN. COULD SEE A FEW STORMS IN ADVANCE OF THE FRONT NEAR DRYLINE/SFC TROUGH SAT AFTN ACROSS NW WITH CHANCES EXPANDING SOUTH AND EAST SAT NIGHT INTO SUN AS MAIN BOUNDARY WORKS ITS WAY SOUTH. QUITE A BIT MORE DISAGREEMENT IN THE MODELS TODAY WITH RESPECT TO THIS WEEKENDS SYSTEM SO WILL NOT MAKE ANY DRASTIC CHANGES AND STAY CLOSER TO GFS. THE GFS REMAINS PROGRESSIVE... BUT ACTIVE AS SEVERAL STRONG WAVES CONT TO MOVE INTO PACIFIC NW AND THEN TRANSLATE QUICKLY EAST ACROSS THE CONUS DURING THE EXTENDED. WILL KEEP LOW POPS GOING FROM THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 60 80 61 85 / 30 20 10 10 HOBART OK 58 81 62 86 / 30 20 20 20 WICHITA FALLS TX 64 84 65 87 / 50 30 20 10 GAGE OK 47 80 58 85 / 10 10 20 20 PONCA CITY OK 56 78 57 83 / 20 10 10 10 DURANT OK 68 83 65 86 / 60 30 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 24/30
Hazardous weather outlook, Sep 25, 12:00 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE SEP 25 2007
OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE SEP 25 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE UNLIKELY THROUGH TONIGHT.
DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON
ACROSS PARTS OF WESTERN NORTH TEXAS AND THE SOUTHEASTERN HALF OF
OKLAHOMA... AHEAD OF A COLD FRONT THAT WILL MOVE INTO FAR
SOUTHEASTERN OKLAHOMA EARLY THIS EVENING. THE PRESENCE OF MODERATELY
UNSTABLE CONDITIONS AND ABUNDANT MOISTURE AHEAD OF THE FRONT WILL
SUPPORT A FEW STRONG THUNDERSTORMS WITH HEAVY RAIN... BUT RELATIVELY
WEAK WINDS ALOFT WILL LIMIT THE CHANCES OF SEVERE THUNDERSTORMS.
THUNDERSTORM CHANCES WILL DIMINISH FROM NORTHWEST TO SOUTHEAST
THROUGH THE AFTERNOON AND EARLY EVENING AS THE COLD FRONT MOVES
SOUTHEAST.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY SEP 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
A CHANCE OF THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST OKLAHOMA
INTO WEDNESDAY. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE IN THE
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS LATE WEDNESDAY NIGHT INTO
THURSDAY. THUNDERSTORM CHANCES WILL INCREASE AGAIN OVER MUCH OF THE
AREA DURING THE WEEKEND AND CONTINUE INTO MONDAY AS ANOTHER COLD
FRONT MOVES ACROSS THE SOUTHERN PLAINS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
24In the hours before
Special weather statement, Sep 25, 5:09 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 509 PM CDT TUE SEP 25 2007 OKZ025-252230- OKLAHOMA OK- 509 PM CDT TUE SEP 25 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL OKLAHOMA CITY AT 509 PM CDT...MOVING EAST AT 15 MPH. SHORT PERIOD OF VERY HEAVY RAINFALL CAN BE EXPECTED. SMALL HAIL IS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. WR
Special weather statement, Sep 25, 5:41 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 541 PM CDT TUE SEP 25 2007 OKZ025-026-030-252315- LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK- 541 PM CDT TUE SEP 25 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...OKLAHOMA AND POTTAWATOMIE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER HARRAH AT 541 PM CDT...MOVING EAST AT 15 MPH. HAIL TO ABOUT HALF AN INCH IN DIAMETER IS POSSIBLE... ALONG WITH VERY HEAVY RAIN. PEOPLE IN LINCOLN...OKLAHOMA AND POTTAWATOMIE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CMS
Special weather statement, Sep 25, 6:15 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 615 PM CDT TUE SEP 25 2007 OKZ052-252345- BRYAN OK- 615 PM CDT TUE SEP 25 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER MATOY AT 615 PM CDT...MOVING EAST AT 5 MPH. SMALL HAIL AND WINDS AND VERY HEAVY RAINFALL ARE LIKELY. WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 30 min |
| Sep 26, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.